About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 602121, 8 pages
http://dx.doi.org/10.1155/2014/602121
Research Article

A Class of Unbounded Fourier Multipliers on the Unit Complex Ball

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Faculty of Science and Technology, University of Macau, Macau

Received 5 December 2013; Accepted 15 January 2014; Published 24 February 2014

Academic Editor: Anna Mercaldo

Copyright © 2014 Pengtao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Gaudry, T. Qian, and S. Wang, “Boundedness of singular integral operators with holomorphic kernels on star-shaped closed Lipschitz curves,” Colloquium Mathematicum, vol. 70, no. 1, pp. 133–150, 1996. View at Zentralblatt MATH · View at MathSciNet
  2. A. McIntosh and T. Qian, “Convolution singular integral operators on Lipschitz curves,” in Harmonic Analysis, vol. 1494 of Lecture Notes in Mathematics, pp. 142–162, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Qian, “Singular integrals with holomorphic kernels and H-Fourier multipliers on star-shaped closed Lipschitz curves,” Studia Mathematica, vol. 123, no. 3, pp. 195–216, 1997. View at Zentralblatt MATH · View at MathSciNet
  4. T. Qian, “A holomorphic extension result,” Complex Variables. Theory and Application, vol. 32, no. 1, pp. 59–77, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Cowling and T. Qian, “A class of singular integrals on the n-complex unit sphere,” Science in China. Series A, vol. 42, no. 12, pp. 1233–1245, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Gong, Integrals of Cauchy Type on the Ball, vol. 1 of Monographs in Analysis, International Press, Cambridge, Mass, USA, 1993. View at MathSciNet
  7. L. K. Hua, Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, American Mathematical Society, Providence, RI, USA, 1963. View at MathSciNet
  8. W. Rudin, Function theory in the unit ball of n, Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2008. View at MathSciNet
  9. C. Li, A. McIntosh, and S. Semmes, “Convolution singular integrals on Lipschitz surfaces,” Journal of the American Mathematical Society, vol. 5, no. 3, pp. 455–481, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. McIntosh, “Operators which have an H functional calculus,” in Proceedings of the Mini Conference on Operator Theory and Partial Differential Equations, Center for Mathematical Analysis, vol. 14, ANU, Canberra, Australia.
  11. T. Qian, “Fourier analysis on starlike Lipschitz surfaces,” Journal of Functional Analysis, vol. 183, no. 2, pp. 370–412, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet